# SDR ASAA2015012210400

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 18,875 hours, 5,675 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Condition: Loose
- Location: Nr 1 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANEL AT 8:00 POSTION HAS LOOSE BOLTS.  ACFT GROUNDED.  TIGHTEN LOOSE BOLT AT 8:00 POSITION IAW AMM 72-23-07-400-801-F00.
